# SDR SIMA20230523001

- Difficulty date: May 23, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N451YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000875
- Aircraft time: 4,945 hours, 3,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT STRIP BY WARDROBE DAMAGED.-C/A-COMPLETE:RAR PHOTO LUMINESCENT STRIP BY WARDROBE IAW EMB 175 AMM 33-50-21. OPS-CK GOOD.
